Exotic smooth structures on small 4-manifolds with odd signatures

Anar Akhmedov, B. Doug Park

Research output: Contribution to journalArticlepeer-review

30 Scopus citations


Let M be (2n - 1)ℂℙ2#2nℂℙ̄2 for any integer n≥1. We construct an irreducible symplectic 4-manifold homeomorphic to M and also an infinite family of pairwise non-diffeomorphic irreducible non-symplectic 4-manifolds homeomorphic to M. We also construct such exotic smooth structures when M is ℂℙ2#4ℂℙ̄2 or 3ℂℙ2#Kℂℙ̄2 for k=6,8,10.

Original languageEnglish (US)
Pages (from-to)577-603
Number of pages27
JournalInventiones Mathematicae
Issue number3
StatePublished - 2010


Dive into the research topics of 'Exotic smooth structures on small 4-manifolds with odd signatures'. Together they form a unique fingerprint.

Cite this